# SDR UIEA2020051201019

- Difficulty date: May 11, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,812 hours, 20,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CE003104
- Part serial: A072
- Condition: Dirty
- Location: Equip Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING FILTER DIRTY.( REMOVED AND REPLACED EQUIPMENT COOLING FILTER IAW AMM 21-58-30. NO ODOR IN FLT DECK NOTED. OPS CHECK NORMAL AT THIS TIME.  )
